MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S5,30.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S5,30.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Adhesion(s) (1695); Erythema (1840); Pain (1994); Impaired Healing (2378); Fluid Discharge (2686); Muscle/Tendon Damage (4532); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2021, the patient underwent a second right knee revision to address infection, wound dehiscence, delayed wound healing, drainage, and mild redness around wound.The tibial insert was the only product revised.The surgeon also performed an irrigation and debridement, placement of antibiotic containing pellets, closure of previous lateral release, scar revision lateral wound 5 cm, and repair of partial patellar tendon avulsion using two sutures.The surgeon noted the previous patellar tendon repair was intact, however, there was no way he could get the knee flexed up enough to remove the tibial insert.Therefore, the repair was taken down to allow removal of tibial insert.Most of the patellar tendon had previously stayed intact.However, there was significant avulsion.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received indicated that the patient was experiencing an increase in pain prior to revision on (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b5, h6 (clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TC3 RP TIBIAL INSERT S5,30.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11891658
Report Number1818910-2021-11347
Device Sequence Number17052191
Product Code NJL
UDI-Device Identifier10603295242581
UDI-Public10603295242581
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2368
Device Catalogue Number962368
Device Lot NumberJ03H89
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/28/2021
06/25/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/08/2021
06/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK KNEE FEMORAL SIGMA.; UNK KNEE PATELLA SIGMA.; UNK KNEE TIBIAL TRAY SIGMA (RP) MBT.; UNK KNEE FEMORAL SIGMA; UNK KNEE PATELLA SIGMA; UNK KNEE TIBIAL TRAY SIGMA (RP) MBT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight118